# SDR ASAA2017112522670

- Difficulty date: November 25, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,323 hours, 5,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PACK LIGHT LEFT SIDE CAME ON DURING MASTER CAUTION RECAL AT TOP OF DECENT.  ACFT GROUNDED.  PERFORMED LEFT PACK ZONE TEMP CONTROLLER BITE IAW AMM 21-51-00-700-803.  NO FAULT IN BITE. PERFORMED VERIFY NUMEROUS TIMES.  NO FAULTS. TEST PASSED. OPERATED PACKS INDIVIDUALLY AND SIMULTANEOUSLY TO DUPLICATE FAULT IAW AMM 21-51-00-700-802. NO FAULT FOUND .OPERATIONAL TEST PASS. NO FAULT HISTORY IN 30 DAYS.
